Alert archive / Arkansas / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 97, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 26, 2024, 12:13 PM CDT for Carroll County, Madison County, Arkansas. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 26, 2024, 12:13 PM CDT (17:13 UTC)
- Expired
- Apr 26, 2024, 1:00 PM CDT
- In force
- 47 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Carroll County, AR, Madison County, AR
The radar
The Springfield radar (KSGF), 109 km from the middle of the area, began a volume at 17:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 5.2 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 687 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 506 m²/s²
- 0-3 km storm-relative helicity
- 537 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted.
452
WUUS54 KTSA 261713
SVRTSA
ARC015-087-261800-
/O.NEW.KTSA.SV.W.0097.240426T1713Z-240426T1800Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
1213 PM CDT Fri Apr 26 2024
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Northeastern Madison County in northwestern Arkansas...
Eastern Carroll County in northwestern Arkansas...
* Until 100 PM CDT.
* At 1212 PM CDT, a severe thunderstorm was located near Forum,
moving northeast at 55 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations in or near the path include...
Berryville... Huntsville...
Green Forest... Withrow Springs State Park...
Carrollton... Rudd...
Marble... Forum...
Rule... Rockhouse...
Cabanal... Metalton...
Connor... Coin...
Alabam... Denver...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3606 9368 3617 9381 3650 9341 3650 9330
3626 9330
TIME...MOT...LOC 1712Z 232DEG 49KT 3616 9368
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$3 follow-up statements
525
WWUS54 KTSA 261724
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
1224 PM CDT Fri Apr 26 2024
ARC087-261733-
/O.CAN.KTSA.SV.W.0097.000000T0000Z-240426T1800Z/
Madison AR-
1224 PM CDT Fri Apr 26 2024
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MADISON COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
&&
LAT...LON 3631 9330 3619 9354 3628 9364 3650 9341
3650 9330
TIME...MOT...LOC 1723Z 229DEG 47KT 3626 9354
$$
ARC015-261800-
/O.CON.KTSA.SV.W.0097.000000T0000Z-240426T1800Z/
Carroll AR-
1224 PM CDT Fri Apr 26 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM CDT
FOR EASTERN CARROLL COUNTY...
At 1223 PM CDT, a severe thunderstorm was located 4 miles northwest
of Rudd, moving northeast at 55 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations in or near the path include...
Berryville... Green Forest...
Rule... Coin...
Cabanal... Metalton...
Denver... Connor...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3631 9330 3619 9354 3628 9364 3650 9341
3650 9330
TIME...MOT...LOC 1723Z 229DEG 47KT 3626 9354
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$099
WWUS54 KTSA 261734
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
1234 PM CDT Fri Apr 26 2024
ARC015-261800-
/O.CON.KTSA.SV.W.0097.000000T0000Z-240426T1800Z/
Carroll AR-
1234 PM CDT Fri Apr 26 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM CDT
FOR NORTHEASTERN CARROLL COUNTY...
At 1234 PM CDT, a severe thunderstorm was located over Green Forest,
moving northeast at 55 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations in or near the path include...
Green Forest... Coin...
Denver...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3631 9330 3626 9341 3635 9353 3650 9341
3650 9330
TIME...MOT...LOC 1734Z 232DEG 46KT 3635 9340
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$150
WWUS54 KTSA 261751
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
1251 PM CDT Fri Apr 26 2024
ARC015-261800-
/O.EXP.KTSA.SV.W.0097.000000T0000Z-240426T1800Z/
Carroll AR-
1251 PM CDT Fri Apr 26 2024
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CARROLL COUNTY
WILL EXPIRE AT 100 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However, gusty
winds to 50 mph are still possible with these thunderstorms.
&&
LAT...LON 3631 9330 3626 9341 3635 9353 3650 9341
3650 9330
TIME...MOT...LOC 1750Z 232DEG 49KT 3648 9319
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 9:58 AM CDT, 2 hours 15 minutes earlier.
Area forecast discussion, Apr 26, 9:58 AM CDT, 2 hours 15 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 958 AM CDT Fri Apr 26 2024 ...New SHORT TERM... .SHORT TERM... (The rest of today) Issued at 957 AM CDT Fri Apr 26 2024 The morning round of thunderstorms has made steady eastward progress except in portions of southeast Oklahoma, where the east-west orientation has led to multiple rounds of storms. Overall, this southern part of the line is expected to continue to shift the northeast through the morning and into the early afternoon, with potential for continued development within an increasing low level jet and an increase in severity as instability recovers some. Farther to the west, mid to late afternoon development along the dryline into northeast and east central Oklahoma looks increasingly likely, which would pose a threat for tornadoes, very large hail and damaging wind given forecast soundings and hodographs. The expectation is for a decrease in coverage during the evening, with waning instability. Adjustments have been made mainly to POPs and Weather types, according to current trends and also to increase things farther west given the dryline expectations. && .LONG TERM... (Tonight through Thursday) Issued at 251 AM CDT Fri Apr 26 2024 During the day Saturday an unusually deep surface low will rapidly strengthen across western Kansas, reinvigorating the southerly flow with impressive instability and wind shear developing. EPS EFI for both Cape-Shear and QPF has values of 0.7 to 0.8 over the area. EPS moisture values will again be near and above the 99th percentile for EPS climatology for the date.The general details paint a picture of a higher end severe weather day. Storms will likely develop along the dry line as a shortwave ejects eastwards, with tornadoes, large hail, and damaging wind all possible (10-30% chance within 25 miles of any given point). A strengthening LLJ in the evening will help to prolong storm activity. Storms will gradually transition into a line of very heavy rainfall, with some some model guidance showing several inches of rain being possible in spots. The SPC has maintained an enhanced risk for Saturday with WPC showing a moderate risk of excessive rainfall leading to flooding Saturday into Sunday. Details on the exact locations and timing will presumably come into better focus over the next 24 hours so stay tuned. Heavy rainfall will translate eastwards Sunday before moving out of the area. A short break from the stormy weather is expected, but additional rain and thunder chances will move back into the area early next week. && .AVIATION... (12Z TAFS) Issued at 632 AM CDT Fri Apr 26 2024 Line of storms moving across NE OK and possibly NW AR later this morning to bring reduced flight conditions in the near term. After the morning round, some isolated to widely scattered storms are expected to develop this afternoon. With coverage still looking on the lower side, elected to use VCTS for the E OK sites, and PROB30s for the NW AR sites to cover. After this round of storms, expected much of tonight to be quiet. After a period of VFR conditions this evening, MVFR cigs are expected to return late tonight with LLWS conditions over in NW AR. Lacy && .PRELIMINARY POINT TEMPS/POPS... TUL 81 68 80 62 / 30 10 70 90 FSM 76 67 82 66 / 100 40 70 60 MLC 77 67 80 64 / 90 20 70 80 BVO 82 64 80 60 / 30 10 70 90 FYV 73 63 79 63 / 90 40 60 60 BYV 73 64 80 63 / 100 40 50 50 MKO 76 66 80 62 / 80 20 60 80 MIO 75 66 81 62 / 50 20 60 80 F10 78 66 79 62 / 30 10 70 90 HHW 75 66 80 64 / 80 30 70 70 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && SHORT TERM...22 LONG TERM....06 AVIATION...30
Hazardous weather outlook, Apr 26, 5:09 AM CDT, 7 hours 4 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 509 AM CDT Fri Apr 26 2024 ARZ001-002-010-011-019-020-029-OKZ049-053>076-271015- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 509 AM CDT Fri Apr 26 2024 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. TORNADO. RISK...Limited. AREA...Much of eastern OK and northwest AR. ONSET...Early this morning, then again late afternoon. SEVERE THUNDERSTORM. RISK...Elevated. AREA...Much of eastern OK and northwest AR. ONSET...Early this morning, then again late afternoon. FLASH FLOOD. RISK...Limited. AREA...Much of eastern OK and northwest AR. ONSET...Early this morning, then again late afternoon. HEAVY RAIN. RISK...Limited. AREA...Much of eastern OK and northwest AR. ONSET...Early this morning, then again late afternoon. SIGNIFICANT WINDS. RISK...Limited. AREA...Areawide. ONSET...Ongoing. DISCUSSION... Widespread showers and thunderstorms will occur this morning as storms move in from the west to east. A few of these storms could be severe, producing damaging wind, large hail, and an isolated tornado or two. A lull in activity will most likely occur from mid morning to early afternoon. Additional thunderstorm activity is expected to develop near or east of Tulsa in the late afternoon. Once again, severe weather will be possible with any storms that form. Areas of heavy rain are also expected, with localized excessive rain leading to minor flash flooding. Storm activity will then move east into Arkansas in the evening hours. Gusty southerly winds will blow throughout the day. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Local Spotter Activation May Be Needed. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. SATURDAY...Severe Thunderstorm Potential...High Wind Potential...Heavy Rain Potential. SUNDAY...Severe Thunderstorm Potential...High Wind Potential...Heavy Rain Potential. MONDAY...Thunderstorm Potential. TUESDAY...Thunderstorm Potential...High Wind Potential. WEDNESDAY...Thunderstorm Potential...High Wind Potential...Heavy Rain Potential. THURSDAY...Thunderstorm Potential. EXTENDED DISCUSSION... Saturday will be another day with severe storm potential. The most likely period for severe weather will be during the afternoon and evening hours. All severe hazards will be possible, including tornadoes, large hail, and damaging winds. At some point later on Saturday, the severe risk will begin to decline while the flash flood threat increases. Areas of very heavy rainfall will occur Saturday night into Sunday, with localized flooding potential. Area rivers may also begin to rise near the corridors of heaviest rainfall. Storm chances will gradually diminish later on Sunday, but any break will be short lived with additional storm chances for midweek. Areas of heavy rain may develop once again. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, Apr 26, 9:16 AM CDT, 2 hours 57 minutes before
Special Weather Statement
National Weather Service Tulsa OK
916 AM CDT Fri Apr 26 2024
ARZ019-020-029-261500-
Sebastian AR-Franklin AR-Crawford AR-
916 AM CDT Fri Apr 26 2024
...STRONG THUNDERSTORMS WILL IMPACT CENTRAL FRANKLIN...SOUTHEASTERN
CRAWFORD AND NORTHERN SEBASTIAN COUNTIES THROUGH 1000 AM CDT...
At 916 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from Chester to near Fort Smith Regional Airport.
Movement was east at 35 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Fort Smith... Van Buren...
Ozark... Mountainburg...
Alma... Lavaca...
Mulberry... Dyer...
Altus... Rudy...
Wiederkehr Village... Fern...
Fort Smith Regional Airport... Kibler...
Concord... Jethro...
Shibley... Turners Bend...
Vesta... Cecil...
This includes the following highways,
Interstate 40 in Arkansas between mile markers 6 and 38.
Interstate 540 between mile markers 1 and 3, and between mile
markers 8 and 9.
Interstate 49 between mile markers 22 and 32.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3534 9383 3534 9438 3565 9426 3568 9371
TIME...MOT...LOC 1416Z 248DEG 29KT 3567 9418 3531 9437
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Apr 26, 9:26 AM CDT, 2 hours 47 minutes before
Special Weather Statement
National Weather Service Tulsa OK
926 AM CDT Fri Apr 26 2024
ARZ020-029-OKZ076-261515-
Sebastian AR-Franklin AR-Le Flore OK-
926 AM CDT Fri Apr 26 2024
...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN FRANKLIN...SEBASTIAN
AND NORTHERN LE FLORE COUNTIES THROUGH 1015 AM CDT...
At 925 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 2 miles northeast of Barling to 4 miles southwest
of Hackett to 2 miles southeast of Fanshawe. Movement was east at 30
mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Fort Smith... Poteau...
Charleston... Greenwood...
Barling... Pocola...
Lavaca... Mansfield...
Wister... Hackett...
Howe... Hartford...
Huntington... Bonanza...
Branch... Midland...
Cameron... Excelsior...
Fort Smith Regional Airport... Bloomer...
This includes Interstate 540 between mile markers 10 and 14.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1100 AM CDT for southeastern
Oklahoma.
&&
LAT...LON 3532 9392 3523 9392 3523 9403 3514 9403
3514 9414 3510 9414 3506 9425 3506 9423
3497 9424 3495 9434 3496 9437 3494 9439
3493 9444 3491 9445 3490 9495 3512 9469
3534 9439 3535 9381 3531 9381
TIME...MOT...LOC 1425Z 258DEG 26KT 3535 9428 3513 9444 3493 9489
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Apr 26, 9:38 AM CDT, 2 hours 35 minutes before
Special Weather Statement
National Weather Service Tulsa OK
938 AM CDT Fri Apr 26 2024
ARZ002-011-019-020-261515-
Carroll AR-Madison AR-Franklin AR-Crawford AR-
938 AM CDT Fri Apr 26 2024
...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN MADISON...NORTHERN
FRANKLIN...SOUTHEASTERN CARROLL AND NORTHEASTERN CRAWFORD COUNTIES
THROUGH 1015 AM CDT...
At 937 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 4 miles north of Marble to 6 miles northeast of
Fern. Movement was northeast at 50 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
St. Paul... Cass...
Saint Paul... Pettigrew...
Japton... Kingston...
Witter... Marble...
Aurora... Osage...
Boston... Rudd...
Dutton... Dryfork...
Red Star... Redding...
Weathers... Brashears...
Patrick... Combs...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3612 9348 3608 9348 3608 9345 3597 9345
3595 9349 3593 9349 3592 9351 3588 9351
3588 9352 3576 9352 3577 9370 3568 9370
3566 9403 3620 9363 3623 9330 3612 9330
TIME...MOT...LOC 1437Z 242DEG 46KT 3620 9358 3571 9394
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Apr 26, 10:25 AM CDT, 1 hour 48 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1025 AM CDT Fri Apr 26 2024
OKZ069-072-074-076-261615-
Haskell OK-Adair OK-Sequoyah OK-Le Flore OK-
1025 AM CDT Fri Apr 26 2024
...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN HASKELL...
SEQUOYAH...SOUTHEASTERN ADAIR AND NORTHEASTERN LE FLORE COUNTIES
THROUGH 1115 AM CDT...
At 1024 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 2 miles east of Vian to Keota. Movement was
northeast at 45 mph.
HAZARD...Wind gusts up to 45 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Sallisaw... Muldrow...
Roland... Keota...
Gans... Marble City...
Brushy... Brushy Lake State Park...
Short... Cowlington...
Braden... Mc Key...
Cottonwood...
This includes Interstate 40 in Oklahoma between mile markers 299 and
327.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1100 AM CDT for southeastern
Oklahoma.
&&
LAT...LON 3529 9445 3523 9492 3552 9494 3575 9449
TIME...MOT...LOC 1524Z 234DEG 37KT 3549 9492 3527 9491
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Apr 26, 10:58 AM CDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1058 AM CDT Fri Apr 26 2024
ARZ010-019-020-261645-
Washington AR-Franklin AR-Crawford AR-
1058 AM CDT Fri Apr 26 2024
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN FRANKLIN...NORTHERN
CRAWFORD AND SOUTHEASTERN WASHINGTON COUNTIES THROUGH 1145 AM CDT...
At 1058 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 8 miles northwest of Natural Dam to 4 miles north
of Roland. Movement was northeast at 45 mph.
HAZARD...Wind gusts up to 45 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Cedarville... Mountainburg...
Natural Dam... Elkins...
West Fork... Winslow...
Chester... Devils Den State Park...
Brentwood... Lake Fort Smith...
Strickler... Blackburn...
Lee Creek... Fern...
Wyola... Bidville...
Woolsey... Sulphur City...
Arnett... Hicks...
This includes Interstate 49 between mile markers 27 and 52.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3550 9445 3576 9449 3604 9401 3583 9395
3583 9396 3576 9396 3576 9393 3567 9391
TIME...MOT...LOC 1558Z 238DEG 38KT 3571 9454 3548 9449
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPHSpecial weather statement, Apr 26, 11:48 AM CDT, 25 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1148 AM CDT Fri Apr 26 2024
ARZ002-010-011-019-020-261730-
Carroll AR-Madison AR-Washington AR-Franklin AR-Crawford AR-
1148 AM CDT Fri Apr 26 2024
...STRONG THUNDERSTORMS WILL IMPACT MADISON...NORTHERN FRANKLIN...
SOUTHEASTERN CARROLL...NORTHEASTERN CRAWFORD AND SOUTHEASTERN
WASHINGTON COUNTIES THROUGH 1230 PM CDT...
At 1148 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 2 miles south of Wesley to 4 miles southwest of
Mountainburg. Movement was northeast at 50 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Huntsville... Mountainburg...
Chester... St. Paul...
Wesley... Rudd...
Saint Paul... Forum...
Aurora... Withrow Springs State Park...
Japton... Lake Fort Smith...
Witter... Marble...
Rule... Georgetown...
Dryfork... Bidville...
Metalton... Connor...
This includes Interstate 49 between mile markers 31 and 36.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3632 9337 3575 9371 3561 9425 3603 9394
3618 9377
TIME...MOT...LOC 1648Z 232DEG 50KT 3600 9391 3560 9424
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 7:35 AM CDT | Special Weather Statement | TSA | Benton | 25 min |
| Apr 26, 7:54 AM CDT | Severe Thunderstorm Warning | TSA | Benton, Crawford, Washington | 51 min |
| Apr 26, 8:10 AM CDT | Special Weather Statement | TSA | Benton | 65 min |
| Apr 26, 8:30 AM CDT | Severe Thunderstorm Warning | TSA | Sebastian | 60 min |
| Apr 26, 8:32 AM CDT | Severe Thunderstorm Warning | TSA | Benton, Crawford, Washington | 43 min |
| Apr 26, 8:34 AM CDT | Special Weather Statement | TSA | Crawford | 41 min |
| Apr 26, 9:00 AM CDT | Severe Thunderstorm Warning | TSA | Carroll, Crawford, Franklin, Madison, Washington | 45 min |
| Apr 26, 9:04 AM CDT | Special Weather Statement | TSA | Carroll | 26 min |
| Apr 26, 9:13 AM CDT | Areal Flood Advisory | TSA | Crawford, Franklin, Sebastian | 3 hr |
| Apr 26, 9:16 AM CDT | Special Weather Statement | TSA | Crawford, Franklin | 44 min |
| Apr 26, 9:26 AM CDT | Special Weather Statement | TSA | Sebastian | 49 min |
| Apr 26, 9:38 AM CDT | Special Weather Statement | TSA | Madison | 37 min |
| Apr 26, 10:58 AM CDT | Special Weather Statement | TSA | Crawford | 47 min |
| Apr 26, 11:48 AM CDT | Special Weather Statement | TSA | Madison | 42 min |
| Apr 26, 11:55 AM CDT | Areal Flood Advisory | TSA | Crawford, Washington | 3 hr |
| Apr 26, 12:27 PM CDT | Flood Watch | TSA | Benton, Carroll, Madison, Washington | 61 hr |
| Apr 26, 12:31 PM CDT | Special Weather Statement | TSA | Madison | 44 min |
| Apr 26, 12:50 PM CDT | Special Weather Statement | TSA | Carroll | 40 min |
| Apr 26, 3:56 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Crawford, Washington | 34 min |
| Apr 26, 4:30 PM CDT | Special Weather Statement | TSA | Benton | 15 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.